Aloysius Helminck
Aloysius Helminck
Professor of Mathematics, North Carolina State University
כתובת אימייל מאומתת בדומיין ncsu.edu
כותרת
צוטט על ידי
צוטט על ידי
שנה
Chen
G Chang, Y Ito, D Ross
S., Zhang S., and Wang, T.-S.,“Numerical Simulations of Single Flow Element …, 2007
188*2007
On rationality properties of involutions of reductive groups
AG Helminck, SP Wang
Adv. Math 99 (1), 26-96, 1993
1511993
Algebraic groups with a commuting pair of involutions and semisimple symmetric spaces
AG Helminck
Elsevier, 1988
921988
Trilinear alternating forms on a vector space of dimension 7
AM Cohen, AG Helminck
Communications in algebra 16 (1), 1-25, 1988
581988
On orbit closures of symmetric subgroups in flag varieties
M Brion, AG Helminck
Canadian Journal of Mathematics 52 (2), 265-292, 2000
462000
Tori invariant under an involutorial automorphism, I
AG Helminck
Advances in Mathematics 85 (1), 1-38, 1991
391991
A class of parabolic 𝑘-subgroups associated with symmetric 𝑘-varieties
A Helminck, G Helminck
Transactions of the American Mathematical Society 350 (11), 4669-4691, 1998
341998
On the classification of k-involutions
AG Helminck
Advances in Mathematics 153 (1), 1-117, 2000
322000
CLASSIFICATION OF INVOLUTIONS OF SL(2, k)
AG Helminck, L Wu
Communications in Algebra 30 (1), 193-203, 2002
312002
Orbits and invariants associated with a pair of commuting involutions
AG Helminck, GW Schwarz
Duke Mathematical Journal 106 (2), 237-279, 2001
292001
Tori invariant under an involutorial automorphism II
AG Helminck
advances in mathematics 131 (1), 1-92, 1997
201997
Symmetric k-varieties
AG Helminck
Algebraic groups and their generalizations: clas-sical methods (University …, 1994
191994
The structure of Hilbert flag varieties
GF Helminck, AG Helminck
Publications of the Research Institute for Mathematical Sciences 30 (3), 401-441, 1994
191994
Integrable deformations in the algebra of pseudodifferential operators from a Lie algebraic perspective
GF Helminck, AG Helminck, EA Panasenko
Theoretical and Mathematical Physics 174 (1), 134-153, 2013
182013
Involutions of ,
AG Helminck, L Wu, CE Dometrius
Acta Applicandae Mathematica 90 (1), 91-119, 2006
152006
Combinatorics related to orbit closures of symmetric subgroups in flag varieties
AG Helminck
Invariant theory in all characteristics, CRM Proc. Lecture Notes 35, 71-90, 2004
132004
Computing b-orbits on g/h
AG Helminck
J. Symb. Comput. 21 (2), 169-209, 1996
131996
Cauchy problems related to integrable deformations of pseudo differential operators
GF Helminck, AG Helminck, EA Panasenko
Journal of Geometry and Physics 85, 196-205, 2014
112014
Computing orbits of minimal parabolic k-subgroups acting on symmetric k-varieties
AG Helminck
Journal of Symbolic Computation 30 (5), 521-553, 2000
102000
Hk-fixed distributionvectors for representations related to-adic symmetric varieties
AG Helminck, GF Helminck
To appear, 2000
102000
המערכת אינה יכולה לבצע את הפעולה כעת. נסה שוב מאוחר יותר.
מאמרים 1–20